# SDR TWAA0013701

- Difficulty date: September 3, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 3,274 hours, 1,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Worn
- Location: Row 22
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RED EGRESS LIGHTS WERE INOPERATIVE AT ROW 22D AND THE LEFT SIDE NUMBER 2 DOOR.  REPLACED LIGHT MODULES (P/N 0105606-003) AT ROW 22D, AND (P/N 0105606-002) AT L2 DOOR.  CHECK-C 7-28-00 JFK.
